# SDR SWAA050298

- Difficulty date: February 2, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 57,118 hours, 49,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND FUSELAGE SKIN BETWEEN BS  887 AND BS 897, BETWEEN STRINGERS 5L AND 9L, DISBONDED.  REPAIRED SKIN PER SRM.
